Journal article icon

Journal article

THE RESTRICTED BURNSIDE PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/17.2.113
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY More from this journal
Volume:
17
Issue:
MAR
Pages:
113-133
Publication date:
1985-01-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:6375
UUID:
uuid:09a674ee-eae1-4991-944c-59f56569a625
Local pid:
pubs:6375
Source identifiers:
6375
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP